zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Peakons and periodic cusp wave solutions in a generalized Camassa-Holm equation. (English) Zbl 1142.35591
Summary: By using the bifurcation theory of planar dynamical systems to a generalized Camassa-Holm equation $m_t+c_{0}u_x+um_x+2mu_x=-\gamma u_{xxx}$ with $m = u - \alpha ^{2}u_{xx}, \alpha \neq 0, c_{0}, \gamma $ are constant, which is called CH-r equation, the existence of peakons and periodic cusp wave solutions is obtained. The analytic expressions of the peakons and periodic cusp wave solutions are given and numerical simulation results show the consistence with the theoretical analysis at the same time.

MSC:
35Q53KdV-like (Korteweg-de Vries) equations
35B10Periodic solutions of PDE
35C05Solutions of PDE in closed form
WorldCat.org
Full Text: DOI
References:
[1] Camassa, R.; Holm, D. D.: An integrable shallow water equation with peaked solitons. Phys rev lett 71, No. 11, 1661-1664 (1993) · Zbl 0972.35521
[2] John, P. Boyd: Peakons and coshoidal waves: traveling wave solutions of the Camassa -- Holm equation. Appl math comput 81, 173-187 (1997) · Zbl 0871.35089
[3] Cooper, F.; Shepard, H.: Solitons in the Camassa -- Holm shallow water equation. Phys lett A 194, No. 4, 246-250 (1994) · Zbl 0961.76512
[4] Liu, Z.; Qian, T.: Peakons of the Camassa -- Holm equation. Appl math model 26, 473-480 (2002) · Zbl 1018.35061
[5] Liu, Z.; Qian, T.: Peakons and their bifurcation in a generalized Camassa -- Holm equation. Int J bifurc chaos 11, No. 3, 781-792 (2001) · Zbl 1090.37554
[6] Liu, Z.: Extension on the peakons of Camassa -- Holm equation. J yunnan university for nationalities 13, No. 1, 3-9 (2004)
[7] Qian, T.; Tang, M.: Peakons and periodic cusp wave in a generalized Camassa -- Holm equation. Chaos, solitons & fractals 12, 1347-1360 (2001) · Zbl 1021.35086
[8] Chow, S. N.; Hale, J. K.: Methods of bifurcation theory. (1982) · Zbl 0487.47039
[9] Guckenheimer, J.; Holms, P.: Dynamical systems and bifurcations of vector fields. (1983)
[10] Guo, B.; Liu, Z.: Cusp wave solutions in CH-r equation. Sci China (Ser A) 33, No. 4, 325-337 (2003)
[11] Zhang, L.; Li, J.: Bifurcations of traveling wave solutions in a coupled non-linear wave equation. Chaos, solitons & fractals 17, 941-950 (2003) · Zbl 1030.35142
[12] Shen, J.; Xu, W.: Bifurcations of smooth and non-smooth traveling wave solutions in the generalized Camassa -- Holm equation. Chaos, solitons & fractals 26, 1149-1162 (2005) · Zbl 1072.35579
[13] Li, J.; Liu, Z.: Smooth and non-smooth traveling waves in a nonlinearly dispersive equation. Appl math model 25, 41-56 (2000) · Zbl 0985.37072
[14] Dullin HR, Gottwald GA, Holm DD. An integrable shallow water equation with linear and nonlinear dispersion.
[15] Holm DD. Notes on CH-r equation: local and nonlocal, dimensional and nondimensional.